Alert archive / Oklahoma / Flash Flood Warnings in 2016
Flash Flood Warning 111, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Sep 24, 2016, 4:09 PM CDT for 4 counties in Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2016, 4:09 PM CDT (21:09 UTC)
- Expired
- Sep 24, 2016, 8:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dewey County, OK, Ellis County, OK, Roger Mills County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 124 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1111 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 1.3
The text
As transmitted.
661 WGUS54 KOUN 242109 FFWOUN OKC043-045-129-153-250115- /O.NEW.KOUN.FF.W.0111.160924T2109Z-160925T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 409 PM CDT SAT SEP 24 2016 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA... WESTERN DEWEY COUNTY IN NORTHWESTERN OKLAHOMA... SOUTHEASTERN ELLIS COUNTY IN NORTHWESTERN OKLAHOMA... SOUTHEASTERN WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA... * UNTIL 815 PM CDT * AT 409 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS OCCURRING OR IS IMMINENT. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... VICI...LEEDEY...CAMARGO...SHARON...MUTUAL AND CESTOS. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3632 9932 3631 9898 3581 9928 3589 9955 $$ KURTZ
1 follow-up statement
134 WGUS74 KOUN 250113 FFSOUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 813 PM CDT SAT SEP 24 2016 OKC043-045-129-153-250123- /O.EXP.KOUN.FF.W.0111.000000T0000Z-160925T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROGER MILLS OK-DEWEY OK-ELLIS OK-WOODWARD OK- 813 PM CDT SAT SEP 24 2016 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN ROGER MILLS...WESTERN DEWEY...SOUTHEASTERN ELLIS AND SOUTHEASTERN WOODWARD COUNTIES WILL EXPIRE AT 815 PM CDT... THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES. LAT...LON 3632 9932 3631 9898 3581 9928 3589 9955 $$ KURTZ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 2:26 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Sep 24, 2:26 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Norman OK 226 PM CDT SAT SEP 24 2016 .DISCUSSION... Heavy rainfall will be main concern next 36hrs. Large upper low over Wyoming/Colorado will continue to move slowly east this afternoon into this evening before lifting northeast into the Northern Plains tonight into Sunday. Models still depicting a large piece of this low remaining behind, retrograding and closing off somewhere near the baja tomorrow. As this occurs, widespread showers and thunderstorms are expected to develop across Oklahoma and western north Texas. Although overall wind fields will be rather weak, sufficient instability will be present late today into this evening for a few strong to perhaps severe storms across approximately the western half of the CWA. As the northern part of the upper low moves through the Northern Plains, a cold front will push south through Oklahoma into Texas during the day on Sunday. This will bring cooler and drier air into the area, which will limit the rain/thunder to Red River valley by Sunday night. Drier and cooler air will then overspread the area, resulting in acouple of pleasant and more fall-like days early in the week. Hightemperatures Monday/Tuesday will only climb into the 70s with nighttime temperatures dropping into the upper 40s and lower 50s byTuesday morning. The upper low over the baja is expected to lift northeast through southern and central Rockies into the plains by late in the week. This may result in a few showers across northwest Oklahoma by late Thursday into Friday. Otherwise, temperatures will warm back to into the low/mid 80s. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 69 75 57 74 / 90 80 30 10 Hobart OK 68 74 57 73 / 80 80 30 10 Wichita Falls TX 70 78 59 74 / 80 90 50 30 Gage OK 61 71 50 75 / 60 30 0 0 Ponca City OK 67 73 53 75 / 90 70 10 0 Durant OK 72 84 63 77 / 40 70 40 20 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 04/30
Hazardous weather outlook, Sep 24, 12:58 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1258 PM CDT SAT SEP 24 2016 OKZ004>048-050>052-TXZ083>090-251200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1258 PM CDT SAT SEP 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND AFFECT PARTS OF THE AREA THROUGH SUNDAY MORNING DUE TO A SLOW MOVING STORM SYSTEM. A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON AND EVENING... MAINLY BETWEEN 3 PM AND 10 PM. A MARGINAL RISK COVERS AN AREA NORTHWEST OF A LINE FROM STILLWATER AND MOORE... TO DUNCAN OKLAHOMA... TO WICHITA FALLS AND ARCHER CITY TEXAS. DAMAGING WINDS UP TO 65 MPH WILL BE THE PRIMARY CONCERN WITH ANY SEVERE STORMS. THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE LATER THIS EVENING BUT SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATER THIS AFTERNOON AND EVENING. .HEAVY RAIN... HEAVY RAIN WILL ALSO BE A CONCERN ACROSS MUCH OF THE AREA INTO SUNDAY. THE HEAVIEST RAIN IS EXPECTED TO BEGIN THIS EVENING AND CONTINUE OVERNIGHT. FLOODING COULD BE POSSIBLE... ESPECIALLY IN LOW-LYING AND POORLY DRAINED AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... SHOWERS AND SOME THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY INTO MONDAY. NO ORGANIZED SEVERE WEATHER IS EXPECTED BUT SOME GUSTY WINDS MAY BE POSSIBLE. RAIN CHANCES WILL GRADUALLY SHIFT FROM NORTHWEST TO SOUTHEAST SUNDAY AND SUNDAY NIGHT. AFTER A BRIEF BREAK... LOW THUNDERSTORM CHANCES WILL RETURN TO PARTS OF THE AREA THURSDAY AND CONTINUE INTO FRIDAY. .HEAVY RAIN... THE HEAVY RAIN WILL CONTINUE SUNDAY... ESPECIALLY DURING THE MORNING HOURS. RAINFALL TOTALS OF TWO TO FOUR INCHES WILL BE POSSIBLE IN SOME LOCATIONS BY MONDAY. FLOODING WILL REMAIN A CONCERN SUNDAY... ESPECIALLY IN LOW-LYING AND POORLY DRAINED AREAS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Special weather statement, Sep 24, 3:21 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT SAT SEP 24 2016
OKZ005-006-009>011-014-015-242100-
ROGER MILLS OK-ALFALFA OK-MAJOR OK-WOODS OK-DEWEY OK-ELLIS OK-
WOODWARD OK-
321 PM CDT SAT SEP 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGER MILLS...
NORTHWESTERN ALFALFA...WESTERN MAJOR...WOODS...NORTHWESTERN DEWEY...
SOUTHERN ELLIS AND WOODWARD COUNTIES UNTIL 400 PM CDT...
AT 315 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES NORTHWEST OF DACOMA TO 6 MILES EAST OF QUINLAN TO NEAR
CAMARGO TO 3 MILES NORTH OF ROLL...MOVING NORTHEAST AT 20 MPH.
THESE STORMS ARE PRODUCING PROLIFIC LIGHTNING... MOVE TO SHELTER
IMMEDIATELY... LIGHTNING CAN STRIKE EVEN WHERE IT IS NOT RAINING. IF
YOU HEAR THUNDER OR SEE A FLASH... MOVE INTO AN INCLOSED BUILDING
AND STAY AWAY FROM WINDOWS.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ALVA...MOORELAND...WAYNOKA...VICI...FREEDOM...CAMARGO...SHARON...
MUTUAL...ANGORA...ALABASTER CAVERNS STATE PARK...CRAWFORD...
QUINLAN...CHESTER...HARMON...ROLL...CAPRON...CESTOS...AVARD...
HOPETON AND CAMP HOUSTON.
LAT...LON 3675 9855 3649 9862 3596 9913 3572 9975
3605 9993 3626 9950 3655 9916 3682 9921
3700 9861 3700 9851
TIME...MOT...LOC 2015Z 222DEG 15KT 3673 9862 3648 9893 3605 9929 3584
9971
KURTZSpecial weather statement, Sep 24, 3:30 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
330 PM CDT SAT SEP 24 2016
OKZ035-242115-
KIOWA OK-
330 PM CDT SAT SEP 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIOWA COUNTY UNTIL 415 PM
CDT...
AT 325 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TOM STEED
RESERVOIR...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
HOBART...ROOSEVELT...COOPERTON AND TOM STEED RESERVOIR.
LAT...LON 3509 9904 3496 9867 3486 9880 3486 9882
3484 9883 3468 9902 3479 9915 3481 9915
TIME...MOT...LOC 2025Z 226DEG 15KT 3479 9903
KURTZSpecial weather statement, Sep 24, 3:32 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 332 PM CDT SAT SEP 24 2016 OKZ033-034-036-TXZ083-242115- HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX- 332 PM CDT SAT SEP 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR HARMON...WESTERN GREER... SOUTHWESTERN JACKSON AND HARDEMAN COUNTIES UNTIL 415 PM CDT... AT 329 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 4 MILES EAST OF DODSON TO NEAR GOODLETT...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3502 9998 3503 9966 3408 9960 3422 9998 TIME...MOT...LOC 2029Z 203DEG 27KT 3477 9994 3433 9991 30
Special weather statement, Sep 24, 3:42 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
342 PM CDT SAT SEP 24 2016
TXZ085-088-242130-
WILBARGER TX-BAYLOR TX-
342 PM CDT SAT SEP 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILBARGER AND BAYLOR
COUNTIES UNTIL 430 PM CDT...
AT 339 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
12 MILES SOUTHEAST OF THALIA TO NEAR RED SPRINGS TO 3 MILES SOUTH OF
BOMARTON...MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
SEYMOUR...RED SPRINGS...GRAYBACK...LAKE KEMP AND BOMARTON.
LAT...LON 3340 9947 3361 9948 3391 9947 3401 9911
3340 9917
TIME...MOT...LOC 2039Z 232DEG 13KT 3384 9941 3363 9939 3346 9942
KURTZSpecial weather statement, Sep 24, 3:44 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
344 PM CDT SAT SEP 24 2016
OKZ016-017-022-023-035-242115-
CADDO OK-CUSTER OK-BLAINE OK-KIOWA OK-WASHITA OK-
344 PM CDT SAT SEP 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...SOUTHEASTERN
CUSTER...SOUTHWESTERN BLAINE...NORTHEASTERN KIOWA AND EASTERN WASHITA
COUNTIES UNTIL 415 PM CDT...
AT 339 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTH OF WEATHERFORD TO NEAR COLONY TO NEAR MOUNTAIN VIEW...
MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CARNEGIE...HYDRO...MOUNTAIN VIEW...CORN...EAKLY...
GOTEBO...COLONY...CLOUD CHIEF...ALFALFA...
FORT COBB RESERVOIR AND COWDEN.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 75 AND 97.
LAT...LON 3569 9843 3543 9842 3496 9867 3507 9901
3529 9887 3559 9882
TIME...MOT...LOC 2039Z 222DEG 13KT 3545 9870 3531 9869 3513 9874
KURTZSpecial weather statement, Sep 24, 3:52 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
352 PM CDT SAT SEP 24 2016
OKZ005-006-009>011-014>016-021-022-242145-
ROGER MILLS OK-ALFALFA OK-CUSTER OK-BECKHAM OK-MAJOR OK-WOODS OK-
DEWEY OK-ELLIS OK-WOODWARD OK-WASHITA OK-
352 PM CDT SAT SEP 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...NORTHWESTERN
ALFALFA...WESTERN CUSTER...NORTHERN BECKHAM...WESTERN MAJOR...
WOODS...DEWEY...SOUTHEASTERN ELLIS...EASTERN WOODWARD AND
NORTHWESTERN WASHITA COUNTIES UNTIL 445 PM CDT...
AT 348 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES WEST OF CAPRON TO 5 MILES EAST OF WAYNOKA TO 9 MILES NORTH OF
CHESTER TO NEAR CESTOS TO 4 MILES SOUTHEAST OF CAMARGO TO 5 MILES
SOUTH OF ANGORA TO 5 MILES SOUTHEAST OF CHEYENNE TO 7 MILES NORTHWEST
OF SAYRE...MOVING NORTH AT 25 MPH.
THESE STORMS ARE PRODUCING PROLIFIC LIGHTNING... MOVE TO SHELTER
IMMEDIATELY... LIGHTNING CAN STRIKE EVEN WHERE IT IS NOT RAINING. IF
YOU HEAR THUNDER OR SEE A FLASH... MOVE INTO AN INCLOSED BUILDING
AND STAY AWAY FROM WINDOWS.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ELK CITY...ALVA...SAYRE...CHEROKEE...CHEYENNE...TALOGA...MOORELAND...
WAYNOKA...SEILING...VICI...HAMMON...CANUTE...LEEDEY...CARMEN...
BUTLER...CAMARGO...BURLINGTON...SHARON...DACOMA AND MUTUAL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 16 AND 48.
LAT...LON 3700 9811 3698 9811 3665 9836 3524 9939
3526 9987 3570 9978 3632 9937 3670 9909
3700 9895
TIME...MOT...LOC 2048Z 199DEG 22KT 3688 9863 3659 9877 3634 9896 3618
9913 3596 9925 3576 9946 3554 9962 3538 9974
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 12:31 PM CDT | Special Weather Statement | OUN | Major | 29 min |
| Sep 24, 1:02 PM CDT | Special Weather Statement | OUN | Alfalfa | 28 min |
| Sep 24, 1:09 PM CDT | Special Weather Statement | OUN | Roger Mills | 36 min |
| Sep 24, 1:11 PM CDT | Special Weather Statement | OUN | Jackson | 34 min |
| Sep 24, 1:40 PM CDT | Special Weather Statement | OUN | Ellis, Roger Mills | 50 min |
| Sep 24, 1:47 PM CDT | Special Weather Statement | OUN | Jackson, Kiowa, Washita | 43 min |
| Sep 24, 2:12 PM CDT | Areal Flood Advisory | OUN | Jackson, Kiowa | 3 hr |
| Sep 24, 2:14 PM CDT | Special Weather Statement | OUN | Alfalfa | 46 min |
| Sep 24, 2:31 PM CDT | Special Weather Statement | OUN | Woodward | 44 min |
| Sep 24, 3:02 PM CDT | Areal Flood Advisory | OUN | Dewey, Ellis, Roger Mills, Woodward | 3 hr |
| Sep 24, 3:10 PM CDT | Special Weather Statement | OUN | Canadian | 50 min |
| Sep 24, 3:15 PM CDT | Special Weather Statement | OUN | Alfalfa | 30 min |
| Sep 24, 3:21 PM CDT | Special Weather Statement | OUN | Woods, Woodward | 39 min |
| Sep 24, 3:30 PM CDT | Special Weather Statement | OUN | Kiowa | 45 min |
| Sep 24, 3:32 PM CDT | Special Weather Statement | OUN | Harmon | 43 min |
| Sep 24, 3:40 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods, Woodward | 3 hr |
| Sep 24, 3:44 PM CDT | Special Weather Statement | OUN | Washita | 31 min |
| Sep 24, 3:52 PM CDT | Special Weather Statement | OUN | Alfalfa, Beckham, Dewey, Roger Mills, Woods, Woodward | 53 min |
| Sep 24, 4:13 PM CDT | Special Weather Statement | OUN | Kiowa | 47 min |
| Sep 24, 4:15 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson | 45 min |
| Sep 24, 4:35 PM CDT | Flash Flood Warning | OUN | Comanche, Greer, Jackson, Kiowa, Tillman, Washita | 4 hr |
| Sep 24, 4:37 PM CDT | Flash Flood Warning | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Sep 24, 4:48 PM CDT | Special Weather Statement | OUN | Alfalfa, Custer, Dewey, Major | 42 min |
| Sep 24, 5:05 PM CDT | Areal Flood Advisory | OUN | Greer, Kiowa | 3 hr |
| Sep 24, 5:21 PM CDT | Special Weather Statement | OUN | Kiowa, Washita | 39 min |
| Sep 24, 5:35 PM CDT | Special Weather Statement | OUN | Grant | 25 min |
| Sep 24, 6:01 PM CDT | Special Weather Statement | OUN | Caddo | 44 min |
| Sep 24, 6:23 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Garfield, Grant, Major | 3 hr |
| Sep 24, 6:49 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Kiowa, Washita | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.